# SDR ASAA2015031411131

- Difficulty date: March 14, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654797634
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD WEB AT STA 881, APPROXIMATELY, CORRODED.  ACFT GROUNDED.  R & R RT OTBD SHEAR WEB AT FS 881 IAW SRM 51-40-02-0G-0.
